Okay, most of you know that I did a fast taper. I spent roughly 6 months on 30-40mg of Pred until I spiked high blood pressures and my eye pressures rose again (both are now under control). I went from 30-15mg for 1 week, 15 to 5mg, for 1 week, and then 5mg for the last week and stop. I had a ROUGH time getting off the taper. Everything on me STILL aches and I can't figure out if that is the still the pred, the excess weight, winter, or possible fibromylagia (everything I read on it rings true for me, scary, really)?
Anyway, the bigger concern I've had.... This rash that broke out on my face around 3 days post Pred. I *think* it might be SEVERE dry skin. It itches and almost burns. I've tried some day cream a couple times a day, but it hasn't worked just yet. So, I just tried some of my daughter's aquaphor because she has chapped rosy cheeks that seem to break out a lot. The doc recommended it and it's worked great. I thought it's for babies, why not give it a try. It's OTC. Anyway, what I'm wondering is this: When you go on Pred, you typically get acne. Well, if you rapid wean, is it possible to develop the severe opposite? I mean, this is what it seems to be. FWIW (for what it's worth), I typically only wash my face with a wash cloth in the morning and do a face cleaner (very very very very mild) 4-6x month. I just don't have skin issues, fortunately.
I put the Aquaphor on. It's kind of greasy like Neosporin, so I'm going to leave it on a bit and then wipe most of it off so I can get some sleep... just was thinking today that maybe this isn't a rash, but severely dry skin from a rapid taper on Pred?
Kaycie - Age: 26
Crohn's - Dx Nov 05
Failed Remicade, moving onto a Clinical Trial called ABT-874 - Tentative start date - 10/2/08 - 10/16/08 - Infusion, every 4 weeks.
IVF #1 (In-Vitro Fertilization) - Failed
IVF #2 - IVIg, Heparin, Baby Aspirin - TWIN GIRLS!!!
Reagan Dawn - 8/2/07 - Lived 1 hour 27 minutes due to Cloaca, NOT affiliated with my Crohn's
Addison Maria - 8/2/07 - 13 months old